# SDR ZZDA2010095

- Difficulty date: February 5, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E LOWER SKIN PANEL, STA XRS189, CRACKED.  ACCOMPLISHED T/E LOWER SKIN PANEL DOUBLER REPAIR PER B717 SRM 51-41-01 AND B717 SRM 51-41-02.
